# SDR AALA202503124071

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A321-231
- Aircraft serial: 7539
- Aircraft time: 24,515 hours, 9,771 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Mixer Box
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MIA DUE TO THE FLIGHT CREW REPORTIING A VIBRATION / NOISE AT LEFT HAND SEAT ROW 18 ABC COMING FROM WALL TO FLOOR AREA WHICH WAS VERY AUDIBLE AND NOT NORMAL. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND A CRACKED BAFFLE INSIDE THE LEFT SECTION OF THE AIR CONDITIONING SYSTEM MIXER UNIT WAS CAUSING THE VIBRATION AND NOISE. MAINTENANCE REPLACED THE MIXER UNIT PER AMM 21-21-43.
